# SDR SWAA2022052502092

- Difficulty date: May 2, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D AND S-19L FWD CARGO COMPARTMENT 2022-228449 / [01] REPLACED GUSSET LOCATED BS 500D AND S-19L FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7902 REV:-. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED GUSSET LOCATED BS 500D AND S-19L FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7902 REV:-. SEE INDIVIDUAL SIGN-OFF BELOW RII
